Thank you Dr. Rassman for this incredibly helpful blog. It seems that the internet is FULL of snake-oil salesmen for men losing their hair, and your site is one of the few truly helpful sites.
I’m a younger man (25) and started using rogaine foam about 9 months ago at the first sign of my hairline receding. The rogaine did not help this, and my hairline continued to recede, so I finally spoke with my doctor and he gave me an Rx for Propecia which I have been taking for 2 weeks. My question is whether I should continue to use the Rogaine with the Propecia and what I what you have seen these (or just one) of these products have effect on the temple region.
Rogaine sometimes develops dependencies, but I can not tell you if you have developed them. I suspect not, just because you did not see a benefit. Nevertheless, I would continue the Propecia for 8 months, until most of the benefits from finasteride has been reached. If there are benefits from Propecia and you should stop it, you will lose all benefits fairly quickly. Both of these products will reduce hair loss, but Propecia is more certain in male genetic hair loss. Although it does happen on rare occasion, neither, I suspect, will regrow the frontal hair.